1 -continuous partitions of unity on normed spaces

Miloš Zahradník

Czechoslovak Mathematical Journal (1976)

  • Volume: 26, Issue: 2, page 319-329
  • ISSN: 0011-4642

How to cite


Zahradník, Miloš. "$\ell _1$-continuous partitions of unity on normed spaces." Czechoslovak Mathematical Journal 26.2 (1976): 319-329. <http://eudml.org/doc/12945>.

author = {Zahradník, Miloš},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {2},
pages = {319-329},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {$\ell _1$-continuous partitions of unity on normed spaces},
url = {http://eudml.org/doc/12945},
volume = {26},
year = {1976},

AU - Zahradník, Miloš
TI - $\ell _1$-continuous partitions of unity on normed spaces
JO - Czechoslovak Mathematical Journal
PY - 1976
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 26
IS - 2
SP - 319
EP - 329
LA - eng
UR - http://eudml.org/doc/12945
ER -


  1. Z. Frolík, [unknown], Comptes Rendus Acad. Sci. Paris, 277 série A 1973. (1973) 
  2. J. Isbell, Uniform spaces, Providence 1964. (1964) Zbl0124.15601MR0170323
  3. N. Bourbaki, Integration, livre VI, chapitre VI, VII. 
  4. H. Federer, Geometrie measure theory, Springer 1969. (1969) 
  5. A. Dvoretzky, Proceedings of the international symposium on linear spaces, Pergamon Press, Jerusalem 1961. (1961) MR0139079

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.